Gyujin Oh


I am a Ritt Assistant Professor at Columbia University. I am interested in number theory and its related areas.

I was a postdoctoral member of the SLMath/MSRI program Algebraic Cycles, L-Values, and Euler Systems in Spring 2023.

I received my PhD in mathematics in 2022 from Princeton University. My advisors were Christopher Skinner and Akshay Venkatesh.

You can find my CV here.

Email: firstnamelastname at math dot columbia dot edu.

Office: 517 Mathematics.


- Theta characteristics and modular forms of weight one.

- Derived Hecke algebra for weight one forms via classicality. Draft undergoing revisions.

- Coherent cohomology of Shimura varieties, motivic cohomology, and archimedean L-packets. Preprint.

- Higher Koecher's principle, harmonic Hilbert Maass forms, and their Borcherds lift. Preprint.

- A proof of Néron-Ogg-Shafarevich criterion via its archimedean analogue. Preprint.

- On the distribution of cyclic number fields of prime degree (with Seok Hyeong Lee). Int. J. Number Theory 8 (2012), 1463-1475. link.

Not intended for publication:

- Reduced generalized Gelfand--Graev representations, and Rankin--Selberg integrals with non-unique local models.

- No abelian scheme over ℤ. Part III Essay.

- Brauer obstructions of finite groups of Lie type in view of the Local Langlands Correspondence. Bachelor's thesis.

There are also miscellaneous write-ups, including some lecture notes I transcribed.


Fall 2022: Calculus III.

Fall 2023: Calculus III.

Spring 2024: Algebraic Number Theory.


This semester (Spring 2024) I am co-organizing Columbia's Automorphic Forms and Arithmetic Seminar.

This semester (Spring 2024) I am running a seminar on the relative Langlands duality.

Past learning seminars.